Facebook Instagram Twitter RSS Feed Back to top

Korovkin Type approximation theorem for BBH type operators via $\mathcal{I}$-convergence

In: Mathematica Slovaca, vol. 60, no. 6
Huseyin Aktuğlu - Mehmet Ali Özarslan
Detaily:
Rok, strany: 2010, 865 - 876
Kľúčové slová:
BBH operators, $\mathcal{I}$-convergence, $A$-statistical convergence, positive linear operators, Korovkin theorem
O článku:
This paper provides a Korovkin type approximation theorem for a class of positive linear operators including Bleimann-Butzer and Hahn operators via $\mathcal{I}$-convergence.
Ako citovať:
ISO 690:
Aktuğlu, H., Özarslan , M. 2010. Korovkin Type approximation theorem for BBH type operators via $\mathcal{I}$-convergence. In Mathematica Slovaca, vol. 60, no.6, pp. 865-876. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0053-3

APA:
Aktuğlu, H., Özarslan , M. (2010). Korovkin Type approximation theorem for BBH type operators via $\mathcal{I}$-convergence. Mathematica Slovaca, 60(6), 865-876. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0053-3
O vydaní: